If you need an accessible version of this item please contact JSTOR User Support

Walter Burton Ford

C. V. Newsom
The American Mathematical Monthly
Vol. 78, No. 10 (Dec., 1971), pp. 1094-1097
DOI: 10.2307/2316311
Stable URL: http://www.jstor.org/stable/2316311
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Walter Burton Ford
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1094
    1094
  • Thumbnail: Page 
1095
    1095
  • Thumbnail: Page 
1096
    1096
  • Thumbnail: Page 
1097
    1097